Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Experiencing waves, whooshing, wind in head, took Topomax for migraines. Is this a side effect ?

I am currently experiencing waves, whooshing, wind? something in my head and it s driving me crazy! It s been for the last hour. I did recently just up my dose of Topomax to one pill morning and night for migraines. I wad at half a pill last week...could this be a side effect? And how can I make it stop I would rather have s migraine!
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for posting your query in HCM,

I have noted your complaints and medical history

This symptoms could be a rare side effects of topiramate, which is not dose- dependent

Please get back to your neurologist and get re-evaluated.

There are other options for migraine too. He will guide you select the appropriate medicine for migraine

Hope this clarifies your query
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor